# SDR SWAA2016101308729

- Difficulty date: October 2, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 39,059 hours, 18,261 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CREASE BEAM CORRODED BETWEEN BS 967 TO 986.    R & R THE CREASE BEAM IAW SRM & DWG.
